MathSciNet Relay Station
MathSciNet bibliographic data
MR2033195 (2004k:60144) 60G57 (60F10 60F15 60F17)
Liu, Quansheng; Rio, Emmanuel; Rouault, Alain Limit theorems for multiplicative processes. J. Theoret. Probab. 16 (2003), no. 4, 971–1014 (2004).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement